Jump to content

Search the Community

Showing results for tags 'Tapering'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. I am type 2 Bi-Polar Manic Depressive. So I'm currently taking 1200 mg of Lithium daily and I was also taking 4mg of risperidone daily. I told my psychiatric ARNP that I wanted to ween off of the Risperidone because of the weight gain and other undesirable symptoms. so she reduced me to 3 mg (25% reduction). about three days later I started having anxiety attacks. I had already been considering seeing a different medical professional because I didn't like traveling for an hour to get to appointments. When I saw my new doctor, he was amazed that I had been prescribed such a drastic reductio
  2. I'm on 3 150mg pills of bupropion HCL XL, and would like to eventually stop taking it. I know it's best to go very slow, but I'm still a bit nervous. I've tapered off citalopram and gabapention previously, but the bupropion is a bigger dose and I worry about withdrawal.
  3. Hello... I have decided to wean myself off Effexor. I was on Prozac for about 15 years (dr. put me on to help with perimenopause), then another dr. switched me to Effexor about 2 years ago as he said it would help with hot flashes. A week ago I cut my dose in half and have been experiencing many side effects, so I did an internet search and found this site. After reading the "tapering..." forum, I realize I cut back way too much and will now start the 10%/month approach. Thank goodness I found you... I am so glad to have found a support system.
  4. Hey guys! So every time I've tapered down a dose of Effexor xr (starting at 112.5), I notice for a day or so I get this feeling like i'm under water, or my ears have water in them. Or like they need to be popped-like i just drove up a mountain. Is this what is commonly known as the 'brain shivers' ? I hope I'm not the only one who this happens to. While it's annoying, it's tolerable. I get that, a migraine, a runny nose, and the feeling like i'm coming down with a cold at the end of the day. Physical symptoms actually don't bother me..i feel "lucky" that I haven't had any emotional side e
  5. Hey guys! So I've been meaning to see this guy around the corner from me. He's a psychologist who worked in pharmaceuticals for a part of his career and couldn't take what he saw and now is a certified nutritionist, counselor and owns a natural health store where he takes patients, and puts them on tapering plans and monitors their new plan of supplements, etc. I made an appointment with him (not telling my husband). Most around me have either been on meds, think taking anti depressants 'work great' and don't understand that these meds are just not for me and i'm trying to find my way
  6. I'm a mature adult - now 69 years young. Started with Strattera several years ago when I had focus problems in writing grant applications for a new nonprofit (see missrubyskids.org). I was very happy for awhile; the irritable bowel I'd had forever vanished, I could do a public presentation without melting down, and I was able to focus like a laser. There was a side effect - loss of libido - but that was not a problem as hubby was no longer interested. However, when I tried to stop the med cold turkey a couple of years later as I was no longer writing grants. the fallout was awful. After just o
  7. Hi all, I'm new and have been reading the forums for a couple of months and I have to say everything I have read so far has given me hope and a new found attitude towards my health and well-being. I'm ready to take control and be accountable for what I do and do not do to my body. I have always trusted in doctors and medical professionals; it gets instilled in many of us from a young age that if you're sick, the doctor will help. Unfortunately for me, and probably many others, it was like a "blind faith" and I never thought to question my doctor's opinion and trusted he/she knew what t
  8. Sorry for my bad English but I use Google translator. I am a woman of 45 years old, housewife, living in Italy with her husband and parents who live in the adjoining. Before having psychiatric problems in 2006, I was found a leucoencelopatia vascular disease. In January 2006 I began to take Zoloft ( 1 x 50 mg) for generalized anxiety and depression. After one month and a half I was fine, I continued to take it until November 2006 when I had a relapse and I have replaced it with Cymbalta ( 1 x 60 mg). I took it up to July 2007 and then climb it in two months. In September 2007 I was fine withou
  9. Abilifyneedhelp88

    Important Empowering Technique...

    Hello All, I recently was curious as to how the pharmaceutical company (Otsuka) for Abilify had any info on discontinuation studies for the drug and if they had guidelines for discontinuation. At first I got the generic answer, everybody's different, everybody reacts differently on the drug and was redirected back to my doctor who I know gets his info from the company, from his experience with patients and of course his drug rep. The person I spoke to was a Pharm D. She would only give her first name and last initial. She was hesitant to give me any further info but when I said I was an R
  10. SugarDollMary

    SugarDollMary

    I found this site after beginning to taper off venlafaxine. Effexor was prescribed for me ten or so years ago to help with fibromyalgia. Through the years doctors or nurse practitioners have upped my dose (usually due to situational depression and dysthymia). Somewhere I was switched from regular to XR and to the generic. My dose ended up at a high of 225 mg/day of venlafaxine XR. The few times I forgot to take my dose, I had quite a set of discontinuation symptoms: wild dreams, nightmares, "acid flashbacks." Because I have learned healthy ways of coping with fibro and dysthymia, I
  11. SourCherry

    SourCherry: Pristiq

    I have been taking Pristiq now for over two years. I stumbled accross forums on the topic and was shocked to see side effects I was experiencing, and had not made the connection to Pristiq. I never had a weight problem before I started taking it, but I am constantly hungry! Lack of motivation, I had no clue this was associated to Pristiq!! I thought I was just changing into a hermit! It was all I could do to go to visit my sisters! I never had a problem before I started this medicine. I guess I didn't associate lack of motivation because it didn't happen right away. At first I was full of ener
  12. Hi everybody! First post here. I have been on Pristiq for about 4 years. At first it was 50mg per day then a little less than 2 years ago I was increased to 100mg a day. (in there somewhere I was on klonopin for less than a year at the same time. quit that mess cold turkey with some pretty brutal withdrawals) 3-4 months ago I tapered myself down to 50mg a day. Last week my doctor advised me that I could start to ween off completely by taking half a pill every other day. This morning should have been my half a pill day but I didn't feel horrible and I am very excited to be off this medic
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy